# SDR FDEA200905071562

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53980110206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON LT AFT PAX DOOR SURROUND STRUCTURE CORNER DOUBLER   C75A-76, P 26.  REPAIR PERFORMED BY CORROSION BLEND OUT IAW RAS/EFW/9000173/2009 ISS A, APPROVED BY EA 6-5310-129158.
